Manabu Sakai

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
2002
Publication period end
2005
Number of co-authors
2

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Habib, Zulfiqar, Sarfraz, Muhammad, Sakai, Manabu (2005): Rational cubic spline interpolation with shape control. In Computers & Graphics, 29 (4) pp. 594-605. http://dx.doi.org/10.1016/j.cag.2005.05.010

Habib, Zulfiqar, Sakai, Manabu (2002): G2 Planar Spiral Cubic Interpolation to a Spiral. In: IV 2002 , 2002, . pp. 51-56. http://csdl.computer.org/comp/proceedings/iv/2002/1656/00/16560051abs.htm